stopping Clopidogrel, has anyone else had flashing lights?

I have not been taking my Clopidogrel for over 3 months now because I was on Clexane after an operation. Now I am taking neither. Almost every day I am getting flashing lights migraine type episodes. I wonder if anyone else has had this problem when stopping Clopidogrel ? There are different medical views about weather I actually do have Hughes syndrome and I have been told in the past I dont need clopidogrel. Although around 9 years ago Prof Huges confirmed the diagnoisis though with negative blood tests.

Thanks, and best wishes to you all.

2 Replies

oldestnewest
  • I think you need to decide which decision you want to go with. If Prof Hughes told me I had a condition I would tend to believe him. What was his advice as to the treatment you should be on? Stopping all Anticoagulation seems rather strange - has this been done under medical advise? If not please seek some as soon as possible as at the very least you should be taking Aspirin especially if you seem to now be having an increase in symptoms. Please let us know how you are getting on. X

  • Since migraines are a common symptom of APS, these episodes have come on since you went off the treatment for APS, and Prof Hughes believes you have it, it seems that you likely will benefit from taking clopidogrel and/or CLexane. Some people need both, some just one or the other. Usually, anti platelet agents (aspirin or clopidogrel) are tried first (unless there is a thrombosis).

You may also like...